# SDR SWIA202157580

- Difficulty date: January 25, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655001
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILIFORM CORROSION AND ALUMINUM OXIDE ON THE UPPER SURFACE OF THE INBOARD FLANGE OF THE LOWER SILL OF THE AFT BAGGAGE DOOR FRAME WHERE THE FLOORBOARD OUTBOARD EDGE ATTACHES, BETWEEN FS1000 AND FS1047.     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED CORRODED LOWER SILL OF AFT CARGO DOOR IAW CRJ700 SRM 51-40-11, 51-21-06, 51-42-06, 51-42-21, 51-42-13, 51-25-06, 51-25-16 AND BOMBARDIER DWG #MM670-35670.
